Loading ...
Sorry, an error occurred while loading the content.

Re: [GIWorld-Hepatitis] Sure is quiet....

Expand Messages
  • Patricia (Alley)
    If you re doing treatment, then it s probably treatment related. There are meds for it, I took phenergan or compazine, both worked fine. The phenergan helped
    Message 1 of 18 , Jun 4, 2004
    • 0 Attachment
      If you're doing treatment, then it's probably treatment related. There are meds for it, I took phenergan or compazine, both worked fine. The phenergan helped me when I wanted to sleep. It's also in a suppository (ick) for those times stuff just won't stay down. I always have a "stash" in the fridge. The sweats prolly are too. If you're on treatment, then you can pretty well bet any wierd side is probably that, but doesn't hurt to get it checked out. Let your doc know and then get something for it. Treatment is bad enough without having to suffer thru more stuff.

      Hope you feel better soon.

      Alley

      [Non-text portions of this message have been removed]
    • Tatezi
      Thanks, Alley... Nah, this isn t treatment...I ve been having these sweats for more years then I can remember and each year they get worse. Now the nausea is
      Message 2 of 18 , Jun 4, 2004
      • 0 Attachment
        Thanks, Alley...

        Nah, this isn't treatment...I've been having these sweats for more years then I can remember and each year they get worse. Now the nausea is new and that could possibly be treatment...but why would I start getting sick 4+ weeks from treatment end...that doesn't make sense...

        And I take enough drugs as it is...I don't like taking a lot of drugs...don't trust the FDA. They take kickbacks and approve and disapprove drugs according to who pays off the best. I'm full of interferon and ribavarinn, synthroid and amitriptyline. That's enough...

        If this is treatment, there are only have 3 weeks to go until I'm done. I can live for 3 weeks. If it isn't treatment, it's just a continuation of what's been going on for years...the sweats getting worse each year. If the nausea continues to where I can't live with it, well, then I'll have to make the decision if it's worth going through weeks of misery doing the County thing again. But I bet they don't bat an eyelash at a womyn getting the sweats...even if she hasn't had ovaries in over 15 years. They do tend to be swampped with immediate care issues.

        And compazine...isn't that in the thorazine family of drugs? That's some nasty shit... I remember them giving my nephew those drugs when he was a kid... Nasty...he would walk around like a zombie...

        Besides, I need something to piss and moan about in life....<g>

        Tatezi

        ----- Original Message -----
        From: Patricia (Alley)
        To: GIWorld-Hepatitis@yahoogroups.com
        Sent: Friday, June 04, 2004 8:33 AM
        Subject: Re: [GIWorld-Hepatitis] Sure is quiet....


        If you're doing treatment, then it's probably treatment related. There are meds for it, I took phenergan or compazine, ...Treatment is bad enough without having to suffer thru more stuff. ... Alley

        [Non-text portions of this message have been removed]
      • AVansi7465@aol.com
        In a message dated 6/2/2004 8:30:26 PM Eastern Daylight Time, tatezi@sbcglobal.net writes: If I find anything that helps this, I ll post it to the list. I am
        Message 3 of 18 , Jun 4, 2004
        • 0 Attachment
          In a message dated 6/2/2004 8:30:26 PM Eastern Daylight Time,
          tatezi@... writes:
          If I find anything that helps this, I'll post it to the list. I am so fed up
          with carrying plastic bags with me every where I go...and carrying sweat rags
          with me all the time. But I'm so relieved to know that I'm not alone ...
          others get this too.
          I don't have to change plastic bags as often, but I've never lost the habit
          of carrying one. They come in handy at times :-).


          [Non-text portions of this message have been removed]
        • Tatezi
          LOL....how our lifestyles change..... ... From: AVansi7465@aol.com To: GIWorld-Hepatitis@yahoogroups.com Sent: Friday, June 04, 2004 7:48 PM Subject: Re:
          Message 4 of 18 , Jun 4, 2004
          • 0 Attachment
            LOL....how our lifestyles change.....
            ----- Original Message -----
            From: AVansi7465@...
            To: GIWorld-Hepatitis@yahoogroups.com
            Sent: Friday, June 04, 2004 7:48 PM
            Subject: Re: [GIWorld-Hepatitis] Sure is quiet....


            I don't have to change plastic bags as often, but I've never lost the habit
            of carrying one. They come in handy at times :-).


            [Non-text portions of this message have been removed]
          • Dawnbeliever@aol.com
            ummm.. hey .. did i miss something.. what is Sark?? blurry brain, Dawn [Non-text portions of this message have been removed]
            Message 5 of 18 , Jun 10, 2004
            • 0 Attachment
              ummm.. hey .. did i miss something.. what is Sark??

              blurry brain,
              Dawn


              [Non-text portions of this message have been removed]
            • Tatezi
              Sark is an author and I ve been posting some of her stuff from Living Juicy... ... From: Dawnbeliever@aol.com To: GIWorld-Hepatitis@yahoogroups.com Sent:
              Message 6 of 18 , Jun 10, 2004
              • 0 Attachment
                Sark is an author and I've been posting some of her stuff from Living Juicy...
                ----- Original Message -----
                From: Dawnbeliever@...
                To: GIWorld-Hepatitis@yahoogroups.com
                Sent: Thursday, June 10, 2004 4:10 AM
                Subject: Re: [GIWorld-Hepatitis] Sure is quiet....


                ummm.. hey .. did i miss something.. what is Sark??

                blurry brain,
                Dawn

                [Non-text portions of this message have been removed]
              Your message has been successfully submitted and would be delivered to recipients shortly.